| Model Number |
VTICM5_13.2 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/23/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6 - type of investigation: 4110 - lens work order search: no similar complaint type events reported for units within the same lot.Claim# (b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a 13.2mm vticm5_13.2; -12.0/4.0/071 (sphere/cylinder/axis) implantable collamer lens into the patient's right eye (od) on (b)(6) 2023.It was reported that this lens was incorrectly implanted into the patient's right eye, as it was intended for the patient's left eye.On (b)(6) 2023 the lens was explanted and on this same date replaced with a same model/length lens but this did not resolve the problem.